# SDR SWIA201334704

- Difficulty date: August 26, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 25,058 hours, 21,142 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE FLOOR BEAM AT LBL27 FROM FS589 TO FS615 CORRODED.  C-CHECK REPLACED BAGGAGE FLOOR BEAM AT LBL27 FROM FS589 TO FS615 IAW REO.
